# SDR SWIA2020071451325

- Difficulty date: June 9, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 601R389233
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PULL-IN LEVER TORQUE TUBE STOP FITTING CORRODED AND APPEARS CRACKED.  (C-CHECK) RO 7/10/2020 REPLACED PASSENGER DOOR LOWER TORQUE TUBE STOP FITTING P/N 601R38923-3 AND RELATED HARDWARE, REF AMM, PERFORMED OPERATIONAL TEST OF THE PASSENGER DOOR, TESTS GOOD? FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD.
